BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Controllability of series connections of arbitrarily many linear systems

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
F. C. Silva (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
429

Starting page
122
Last page
141


Export

APA
M. Dodig, F. C. Silva, (2008). Controllability of series connections of arbitrarily many linear systems. LINEAR ALGEBRA AND ITS APPLICATIONS, 429, 122-141. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, F. C. Silva, "Controllability of series connections of arbitrarily many linear systems" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 429, pp. 122-141, 2008.

BIBTEX
@article{14556, author = {M. Dodig and F. C. Silva}, title = {Controllability of series connections of arbitrarily many linear systems}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2008, pages = {122-141}, volume = 429 }